Nuromol Tablets 12
If you are looking for an effective remedy for mild to moderate pain, try taking Nuromal Tablets. It is designed for all types of pain that need a stronger dose more than what ibuprofen and paracetamol can provide.When should I take Nuromol Tablets?
Nuromol tablets can be used to treat pain with symptoms arising from headaches, back aches, migraines, muscular and rheumatic pain, cold and flu symptoms, fevers, sore throats, dental and oral pain, and period or menstrual pains.What are its ingredients?
Nuromol Tablets contains active substances like 200mg of ibuprofen and 500mg of paracetamol. It also contains croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid. Its film coating is made of polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate E555, polysorbate.How should it be taken?
Nuromol Tablets is to be taken orally and is intended for short term use only. Take 1 or 2 tablets as required up to 3 times daily with food. Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.Are there any warnings I should know before taking this tablet?
Add to cart. Customer Declaration:
- Do not take with any other paracetamol containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
- Do not give to children and under 18 years.
- If symptoms persist or worsen, consult your doctor.
- Do not take for more than 3 days.
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Easy 60 Day Returns
We stand behind every product we sell. MORE HERE